MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Catalog Number LX3513052205F
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One x-ray image was provided and reviewed.The image displays a long balloon within the left superficial femoral artery.There balloon is partially within a proximal sfa stent.The balloon has been inflated with diluted contrast.The mid balloon is not inflated with a severe narrowing that appears like a band.There is contrast proximal and distal to the band.Two photos were provided and reviewed.The first photo shows the lutonix 035 balloon.Twisting was noted on the middle of the balloon.Blood residues were seen inside the balloon.Catheter hubs were not seen in the provided photo.The second photo shows the labeling details of the device that match with the information available in trackwise.No other anomalies were noted.Therefore, the investigation is confirmed for the reported uneven inflation and identified balloon twist as the mid balloon is not inflated, and twisting was noted on the middle of the balloon.Twisting observed in the balloon likely contributed to the reported uneven inflation.However, a definitive root cause for the reported uneven inflation and identified material twist could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a procedure using the lutonix 035 drug coated balloon (dcb) pta catheter.During the procedure, the middle part of the balloon was unable to inflate and open.It was further reported that a severe crease was found in the part that could not be inflated.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LUTONIX 035 DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22992684
Report Number3006513822-2025-00069
Device Sequence Number15702545
Product Code ONU
UDI-Device Identifier00801741163418
UDI-Public(01)00801741163418(17)270530(10)GFJQ1850
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX3513052205F
Device Lot NumberGFJQ1850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown